# SDR SWAA2024100931979

- Difficulty date: August 29, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE STIFFENER LOCATED BTW BS 263 TO BS 270 AT LEVEL STR 17L AND LBL 12 AT FWD GALLEY AREA 2024-528621<[01] REPLACED STIFFENER LOCATED BETWEEN BS 263 TO BS 270 AT LEVEL STRINGER 17L AND LBL 12 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 DWG: 141A5600 SHEET: 2 REV: N. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED STIFFENER LOCATED BETWEEN BS 263 TO BS 270 AT LEVEL STRINGER 17L AND LBL 12 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 DWG: 141A5600 SHEET: 2 REV: N. SEE INDIVIDUAL SIGN OFF BELOW RII CERTIFIED
